# SDR IXXA9800044

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, CORROSION WAS FOUND ON FUSELAGE FRAME AT FUSELAGE STATION 70 BETWEEN LONGERONS 32 AND 33 RIGHT.  REPAIR WAS ACCOMPLISHED BY CORROSION REMOVAL, FABRICATION AND INSTALLATION OF A NESTED ANGLE REPAIR DOUBLER IN ACCORDANCE WITH FAA DER APPROVED DRAWING E27-R04 AND ENGINEERING ORDER 53-DC8-820.
